# SDR 97ZZZX2638

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N425AS
- Make and model: Lear 35A
- Aircraft serial: 281
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Intermittent
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR RETRACTION FOR MAINTENANCE, NOSE GEAR DOWNLOCK LIGHT BECAME INTERMITTENT.  TROUBLESHOT TO NOSE GEAR ACTUATOR DOWNLOCK SWITCH.  REMOVED SWITCH AND FOUND WIRE POTTING COMPOUND CRACKED AT SWITCH CASE.  WHEN WIRES WERE FLEXED AT CRACK, CONNECTION WAS INTERMITTENT.  THE NEW SWITCH HAD A MUCH MORE FLEXIBLE POTTING COMPOUND.  SUGGEST CLOSE ATTENTION TO POTTING COMPOUND AREA OF SWITCH WHERE WIRES FLEX.
